# SDR DALA2017061604775

- Difficulty date: August 28, 2014
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 59,274 hours, 46,000 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP AFT HINGE FAIRING CHANNEL HAS AN ELONGATED HOLE, REPAIRED IAW ERA 525967-14, REV ORIG
